# SDR UALA2009121503868

- Difficulty date: December 15, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 30,507 hours, 12,247 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: Door 1l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE ARM LIGHT INTERMITTENT. ACFT WAS ON GROUND AND CABIN WAS UNPRESSURIZED WHEN DEFECT WAS NOTED.  REPLACED DOOR 1L PROX SW 13WV1.   ALL CHKS NORMAL.
